Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 29, Number 3

All articles in this issue are freely accessible.

The contact of a cubic surface with an analytic surface
Ernest P. Lane.
Trans. Amer. Math. Soc. 29 (1927), 471-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501399
Dynamical space-times which contain a conformal Euclidean $3$-space
H. P. Robertson.
Trans. Amer. Math. Soc. 29 (1927), 481-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501400
Reduction of the ordinary linear differential equation of the $n$th order whose coefficients are certain polynomials in a parameter to a system of $n$ first-order equations which are linear in the parameter
Charles E. Wilder.
Trans. Amer. Math. Soc. 29 (1927), 497-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501401
On the “third axiom of metric space”
V. W. Niemytzki.
Trans. Amer. Math. Soc. 29 (1927), 507-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501402
Implicit functions and differential equations in general analysis
Lawrence M. Graves.
Trans. Amer. Math. Soc. 29 (1927), 514-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501403
Concerning acyclic continuous curves
Harry Merrill Gehman.
Trans. Amer. Math. Soc. 29 (1927), 553-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501404
On a general formula in the theory of Tchebycheff polynomials and its applications
J. Shohat.
Trans. Amer. Math. Soc. 29 (1927), 569-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501405
A factorization theory for functions $∑_{i=1}^{n}a_{i}e^{𝛼_{i}x}$
J. F. Ritt.
Trans. Amer. Math. Soc. 29 (1927), 584-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501406
Arithmetic of logic
E. T. Bell.
Trans. Amer. Math. Soc. 29 (1927), 597-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501407
Functionals of $r$-dimensional manifolds admitting continuous groups of point transformations
Aristotle D. Michal.
Trans. Amer. Math. Soc. 29 (1927), 612-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501408